MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician following this patient reported that the suspected cause of lead exposure after the initial implant was buildup of fluid in the area and not due to any issue with the lead itself.There are no reports of any infection and no reports of any issues with the nalu system at that time.The patient's healing process and body response to the surgical procedure appeared to be the cause of that issue.After repositioning the exposed lead, the patient had the system implanted and in use for approximately 8 months before experiencing skin redness and irritation.External factors were ruled out through troubleshooting, including use of topical barrier creams and removing the nalu adhesive clips for a time to allow skin healing.The patient had no fever or drainage at the site, no signs of infection, and continued to report approximately 80% pain relief from the system.The site of the irritation may have been related to the anchors used to secure the implanted leads, however this was unable to be confirmed.Cause of the skin irritation was not able to be identified with the available information.Although there is no evidence of any failure, malfunction, or user error as related to the nalu device itself, the cause of the irritation is unknown and thus this report is being filed out of caution.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat knee pain.After the system was implanted the patient experienced fluid buildup in the area of the incision, causing the implanted lead to be pushed up through the incision and become exposed.On (b)(6) 2025 the physician pushed the exposed lead back into place and closed the incision.Approximately 8 months after repositioning the exposed lead, the patient reported to the medical provider that they were experiencing redness and irritation around the lead entry incision site.Troubleshooting was performed however the irritation persisted and the patient elected to have the system removed.A full system explant was performed on (b)(6) 2026 per patient request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key25356550
Report Number3015425075-2026-00053
Device Sequence Number16115514
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)241203(17)271203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown